# SDR RAIA981005

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 81071100010
- Condition: Failed
- Location: Lt Engine
- Part time: 15,642 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7148 - STL - LEFT ENGINE OIL PRESS FLUCTUATES.  MAINTENANCE REPLACED OIL PRESS TRANSMITTER.  (M)
